Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 134 of 336 found articles
 
 
  Edge-oblique polyhedral graphs
 
 
Title: Edge-oblique polyhedral graphs
Author: Schreyer, Jens
Walther, Hansjoachim
Appeared in: Discrete applied mathematics
Paging: Volume 136 (2004) nr. 2-3 pages 13 p.
Year: 2004
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 134 of 336 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands